Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some results concerning completely 0-simple semigroups


Authors: Gérard Lallement and Mario Petrich
Journal: Bull. Amer. Math. Soc. 70 (1964), 777-778
DOI: https://doi.org/10.1090/S0002-9904-1964-11235-0
MathSciNet review: 0172951
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Math. Surveys No. 7, Amer. Math. Soc., Providence, R. I., 1961. MR 132791
  • 2. H. Hashimoto, On the structure of semigroups containing minimal left ideals and minimal right ideals, Proc. Japan Acad. 31 (1955), 264-266. MR 73610
  • 3. G. Lallement, Sur les homomorphismes d'un demi-groupe sur un demi-groupe complètement-0-simple, C. R. Acad. Sci. Paris 258 (1964), 3609-3612. MR 160836
  • 4. E. S. Ljapin, Normal complexes of associative systems, Izv. Akad. Nauk SSSR Ser. Mat. 14 (1950), 179-192. (Russian) MR 34372
  • 5. P. S. Venkatesan, On a class of inverse semigroups, Amer. J. Math. 84 (1962), 578-582. MR 147567


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11235-0

American Mathematical Society